# SDR HEEA968536

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll Assy
- Part number: 6851574
- Condition: Mis Repaired
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  REPAIR TO SCROLL ASSEMBLY ANTI-ICE PORT NOT FULLY WELDED AS MARKED AND DIMENSION FROM ANTI-ICE PORT TO SPLIT LINE MEASURES .080 ABOVE BLUE PRINT SPECS (2.225)
